# SDR UALA2013021500894

- Difficulty date: February 15, 2013
- Submitted: February 15, 2013
- Operation: Air carrier
- Aircraft: N657UA
- Make and model: Boeing 767322
- Aircraft serial: 27112
- Aircraft time: 86,152 hours, 13,677 cycles
- Engine: Pwa PW4060
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Stator Vane
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE STATOR VANE AT 11:30 POS MISSING CHUNK OF LEADING EDGE.  REF AMM 72-33-02 DAMAGE STATOR MEASURES BETWEEN .250 AND.500"AXIAL LENGTH" WITHIN LIMITS TAPED AS REQ OK FOR SERVICE.
